×

Ranges of nonlinear asymptotically linear operators. (English) Zbl 0299.47035


MSC:

47J05 Equations involving nonlinear operators (general)
34B15 Nonlinear boundary value problems for ordinary differential equations
35J60 Nonlinear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bancroft, S; Hale, J.K; Sweet, D, Alternative problems for nonlinear functional equations, J. differential equations, 4, 40-56, (1968) · Zbl 0159.20001
[2] Cesari, L, Functional analysis and Galerkin’s method, Michigan math. J., 11, 385-414, (1964) · Zbl 0192.23702
[3] Fučík, S, Fredholm alternative for nonlinear operators in Banach spaces and its applications to differential and integral equations, Časopis Pěst. mat., 96, 371-390, (1971) · Zbl 0221.47042
[4] Kučera, M, Fredholm alternative for nonlinear operators, Comment. math. univ. carolinae, 11, 337-363, (1970) · Zbl 0198.18602
[5] Landesman, E.A; Lazer, A.C, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. math. mech., 19, 609-623, (1970) · Zbl 0193.39203
[6] Locker, J, An existence analysis for nonlinear equations in Hilbert space, Trans. amer. math. soc., 128, 403-413, (1967) · Zbl 0156.15802
[7] Nečas, J, LES Méthodes directes en théorie des équations elliptiques, (1967), Academia Prague · Zbl 1225.35003
[8] Nečas, J, Fredholm alternative for nonlinear operators with application to partial differential equations and integral equations, Časopis Pěst. mat., 97, 65-71, (1972) · Zbl 0234.47050
[9] Nečas, J, On the range of nonlinear operators with linear asymptotes which are not invertible, Comment. math. univ. carolinae, 14, 63-72, (1973) · Zbl 0257.47032
[10] Vajnberg, M.M, Variational methods for the study of nonlinear operators, (1964), Holden-Day San Francisco
[11] Williams, S.A, A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem, J. differential equations, 8, 580-586, (1970) · Zbl 0209.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.